# SDR DALA2023082106824

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,970 hours, 44,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 L WING SLIDE EICAS INDICATION COME ON AFTER ROTATION. WITH EMERGENCY LIGHT ON, ON THE OVERHEAD. CORRECTIVE ACTION: SIDE COMPARMENT PANEL IN L WING SLIDE WAS INSTALLED CORRECTLY PER B-757-200 AMM 25-65. MESSAGE NOT SHOWN ON L WING SLIDE EICAS INDICATION AND WITH EMERGENCY LIGHT OFF ON THE OVERHEAD.
